One thing about Bipolar disorder is there is always the quest to stabilize your mood. I went to see my doctor on Thursday and learned that anti-depressants actually make bipolar disorder worse. I have very limited experience with mood stabilizers as the only one I was on was Abilify in 2008. It gave me horrible restless leg and blurred vision. I have never desired to be on lithium because I have not heard good things, and depokate makes my hair fall out. So, now I am trying Trilipetal. It is supposed to be milder for Bipolar II, which is what I have. So far, so good.
A lot of people have asked why I am "putting my business out there." The purpose of this blog is and will always be HONESTY. I will never give the sweet without the bitter. That is life. Social media has made it that people get to create their own realities on the Internet. That isn't me. Besides, I am not ashamed. My life is a TESTIMONY on how God will keep you...so I am not worried about people's judgements, that's their problem. My business is to be the best me EVER!